Posted by: undepressed | 2008-12-03

Is Nuzak safe to stop PE?

I went to see a GP re PE this morning and he prescribed Nuzak. I' m 27 years old and not depressed at all apart from the obvious problem...

He suggested I take it for three months and then stop with the treatment. What are the side effects and does it really help? The last thing I want is to actually become depressed and dependent on this drug.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

PE? Please explain?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2016-02-02

Plz help me, does nuzak flouxetine help premature ejaculation, the reason im asking this is bcz i went to see my GP with the problem of PE and some depression as well

Reply to Anonymous
Posted by: undepressed | 2008-12-04

I meant Premature Ejaculation

Reply to undepressed | 1 comment (hide)
Posted by: Bozza | 2014-03-24

Hi there i know its been a while since you posterd this, I would like to know what did finally do with your problem (PE) I also suffer from the same problem please help

Posted by: Cherie | 2008-12-04

Well let me tell you something, It might not have the same effect on you as it has had on me, but I will never never suggest Nuzak to anyone. I have been on Anti-Depressants for nearly 7 Years - I used to be on Lily-Fluoxetine and Nuzak is it' s generic. Cybershrink has argued with me about this, but my doctor confirmed that some of the ingredients in Nuzak differs from Lily Fluoxetine. It caused paranoia, severe anxiety attacks and within 3 months I turned into a wreck. I wanted to commit suicide and it was just terrible, I had horrific dreams and couldnt sleep. I then quit it cold turkey, which was the worst thing I could do because the anxiety stopped but I was crying all the time and I had moodswings like crazy. When I finally got to my doctor he immediately prescribed Wellbutrin SR &  Lamicitin, which has helped me tremendously and improved my lifestyle like you cannot believe.

My advice is, go see a Phsyciatrist and get evaluated, before they put you on stuff you don' t need, and you mess around with your own wellbeing.

Reply to Cherie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.